# SDR HALA2009012000032

- Difficulty date: January 20, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 24,021 hours, 4,562 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Weak
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT HF COMM WEAK TO RECEIVE AND TRANSMIT.  OPS CHECKS OK WITH SFO ON 8843 OK FOR SERVICE IAW AMM 23-11-00.
